Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 91, NWS Fort Worth, TX

April 23, 20214 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 23, 2021, 5:48 PM CDT for 4 counties in Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2021, 5:48 PM CDT (22:48 UTC)
Expired
Apr 23, 2021, 6:45 PM CDT
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bosque County, TX, Comanche County, TX, Erath County, TX, Hamilton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 94 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 12:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2021-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2021-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 397 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
397 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

046 
WUUS54 KFWD 232248
SVRFWD
TXC035-093-143-193-232345-
/O.NEW.KFWD.SV.W.0091.210423T2248Z-210423T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
548 PM CDT Fri Apr 23 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Northern Hamilton County in central Texas...
  Southeastern Erath County in north central Texas...
  West central Bosque County in central Texas...
  Southeastern Comanche County in central Texas...

* Until 645 PM CDT.

* At 548 PM CDT, a severe thunderstorm was located over Gustine, or
  13 miles east of Comanche, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hico, Gustine and Iredell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3224 9796 3209 9787 3209 9786 3189 9773
      3168 9846 3186 9856
TIME...MOT...LOC 2248Z 244DEG 38KT 3183 9840 

HAIL...1.25IN
WIND...60MPH
$$

Barnes
3 follow-up statements
826 
WWUS54 KFWD 232302
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
602 PM CDT Fri Apr 23 2021

TXC035-093-143-193-232345-
/O.CON.KFWD.SV.W.0091.000000T0000Z-210423T2345Z/
Hamilton TX-Erath TX-Bosque TX-Comanche TX-
602 PM CDT Fri Apr 23 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN HAMILTON...SOUTHEASTERN ERATH...WEST CENTRAL BOSQUE AND
SOUTHEASTERN COMANCHE COUNTIES...

At 602 PM CDT, a severe thunderstorm was located 10 miles east of
Gustine, or 10 miles northwest of Hamilton, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hico and Iredell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3219 9793 3209 9787 3209 9786 3189 9773
      3169 9841 3193 9837
TIME...MOT...LOC 2302Z 258DEG 36KT 3183 9823 

HAIL...1.25IN
WIND...60MPH
 
$$

Barnes
053 
WWUS54 KFWD 232322
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
622 PM CDT Fri Apr 23 2021

TXC093-143-232332-
/O.CAN.KFWD.SV.W.0091.000000T0000Z-210423T2345Z/
Erath TX-Comanche TX-
622 PM CDT Fri Apr 23 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ERATH AND
SOUTHEASTERN COMANCHE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and north central Texas.

LAT...LON 3209 9786 3189 9773 3177 9814 3182 9820
      3184 9816 3191 9820
TIME...MOT...LOC 2322Z 254DEG 29KT 3187 9805 

$$

TXC035-193-232345-
/O.CON.KFWD.SV.W.0091.000000T0000Z-210423T2345Z/
Hamilton TX-Bosque TX-
622 PM CDT Fri Apr 23 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN HAMILTON AND WEST CENTRAL BOSQUE COUNTIES...

At 622 PM CDT, a severe thunderstorm was located 8 miles south of
Hico, or 11 miles north of Hamilton, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hico and Iredell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3209 9786 3189 9773 3177 9814 3182 9820
      3184 9816 3191 9820
TIME...MOT...LOC 2322Z 254DEG 29KT 3187 9805 

HAIL...1.00IN
WIND...60MPH
 
$$

Barnes
476 
WWUS54 KFWD 232339
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
639 PM CDT Fri Apr 23 2021

TXC035-193-232349-
/O.EXP.KFWD.SV.W.0091.000000T0000Z-210423T2345Z/
Hamilton TX-Bosque TX-
639 PM CDT Fri Apr 23 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON AND WEST
CENTRAL BOSQUE COUNTIES WILL EXPIRE AT 645 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits. Therefore the warning will be allowed to expire. However
small hail and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and north central Texas.

LAT...LON 3209 9786 3189 9773 3177 9814 3182 9820
      3184 9816 3191 9820
TIME...MOT...LOC 2339Z 244DEG 38KT 3193 9790 

$$

Barnes

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:52 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Apr 23, 1:52 PM CDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
152 PM CDT Fri Apr 23 2021

...New Long Term...

.SHORT TERM... /Issued 1258 PM CDT Fri Apr 23 2021/
/Through Saturday/

Showers and thunderstorms have begun to develop west of I-35 as
large-scale lift overspreads the area. Destabilization will
continue over the next hour or two, with showers and thunderstorms
increasing in both coverage and intensity near and just west of
the I-35 corridor. Severe thunderstorms are likely across much of
the area this afternoon and evening, with large hail, damaging
winds, and a few tornadoes all possible. The tornado threat will
need to be monitored closely throughout the afternoon and evening,
as wind speeds increase and become more southeasterly in response
to an approaching surface low.

Confidence has increased in a secondary line of storms developing along
the cold front in southern Oklahoma early tonight. This line of
storms will likely move southeastward, impacting areas near and
along the Red River after midnight. Damaging winds will be the
primary concern with this activity. Confidence is a bit lower in
the southward extent of the line of storms. However, we will
continue to closely monitor trends and adjust PoPs as needed.

In addition to the severe weather threat, heavy rain will be a
concern along and east of I-35. The lack of significant rainfall
should abate any major flooding concerns. However, training
storms could result in a flood threat, especially for areas prone
to flash flooding.

Storms should come to an end early Saturday morning as the upper
trough and attendant surface low continue east. Despite the cold
front, mostly sunny skies will result in slightly warmer temperatures
on Saturday with highs in the 70s.

Barnes

&&

.LONG TERM... /NEW/
/Sunday onward/

The long-term forecast period will begin with an upper-level ridge
axis across the central CONUS, and an upper-level trough moving
into the western CONUS by Monday. As this trough digs into the
West, surface cyclogenesis will take place along the lee of the
Central Rockies. The combination of subsidence from the ridge
aloft and southerly low-level flow in response to the cyclogenesis
across CO/WY will lead to warm temperatures on Monday. Maximum
temperatures on Monday will rise into the mid to upper 80s for
much of North and Central Texas, with a few spots near and west of
U.S. Highway 281 forecast to approach 90 F. Despite the warm and
breezy conditions, relative humidity should stay near or above 30
percent for most locations, keeping the fire weather threat low.

By Tuesday, the upper-level trough axis will move further east
into the Rocky Mountains, deepening the surface low over eastern
CO. To the south of this low, a dryline will sharpen across West
Texas with dewpoints in the warm sector forecast to increase well
into the 60s. Strong ascent from the approaching upper-level
trough, large instability within a robust low-level warm-air
advection regime, and strong wind shear from a 120+ KT jet streak
will support a risk for severe thunderstorms. While there remain
some timing differences between major global models (with the GFS
being faster/earlier and the ECMWF being slower/later), we feel
confident at this time that a potential for a severe weather
episode is likely to exist somewhere in the Southern Plains by
late Tuesday and into Tuesday night.

For Wednesday and beyond, the forecast will be highly dependent
upon how quickly the upper-level trough exits our region. The
slower ECMWF solution would lead to higher precipitation chances
continuing into Wednesday as well as cooler temperatures. The GFS
solution on the other hand would lead to decreasing precipitation
chances on Wednesday. Regardless, it does appear that by the end
of the week, precipitation chances should end and a return to
normal to above normal temperatures can be expected as upper-level
riding builds back in across the western CONUS.

Godwin

&&

.AVIATION... /Issued 1258 PM CDT Fri Apr 23 2021/
/18Z TAFs/

MVFR/IFR ceilings will continue across all terminals this
afternoon. Showers and thunderstorms have begun to develop near
and west of the I-35 corridor. An increase in thunderstorm
coverage and intensity is expected within the next hour or two.
Hail and strong convective winds will be a concern this afternoon
through early evening.

Convective activity should exit to the east this evening, but a
secondary line of storms is expected to develop in southern
Oklahoma tonight. Confidence is low in the southward extent of
these storms, but VCTS has been included in the Metroplex TAFs for
now. All storms should exit to the east by 08Z or so as a cold
front pushes through the area. North/northwest winds are expected
behind the front, with gusty conditions likely by early Saturday
morning.

A few hours of MVFR ceilings will be possible at D10 terminals
Saturday morning. However, VFR should return by midday.

Barnes

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    57  76  54  83  62 /  40   0   0   0   0
Waco                54  76  51  84  59 /  40   0   0   0   0
Paris               56  72  51  78  58 / 100   5   0   0   0
Denton              54  74  49  81  59 /  40   0   0   0   0
McKinney            57  73  51  80  60 /  60   0   0   0   0
Dallas              59  76  56  84  64 /  40   0   0   0   0
Terrell             57  74  51  80  59 /  70   0   0   0   0
Corsicana           58  76  54  82  59 /  70   0   0   0   0
Temple              54  78  51  84  59 /  30   0   0   0   0
Mineral Wells       54  75  49  85  60 /  10   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 23, 1:53 PM CDT, 3 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
153 PM CDT Fri Apr 23 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
153 PM CDT Fri Apr 23 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Thunderstorms will continue to increase in coverage and intensity
through the rest of the afternoon. Some storms will become severe,
with large hail, damaging winds, and a few tornadoes possible. The
greatest storm chances will be near and east of Interstate 35, but
the severe weather threat will exist across all of North and Central
Texas.

A second round of storms will be possible along the cold front
tonight near the Red River. Damaging winds will be the primary threat
with these storms. Storms will come to an end from west to east early
Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
A chance for severe thunderstorms will return on Tuesday, but the
details remain uncertain at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely this afternoon and evening, mainly along
and east of the Interstate 35 corridor.

In the hours before

Special weather statement, Apr 23, 4:10 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
410 PM CDT Fri Apr 23 2021

TXZ092-232145-
Cooke TX-
410 PM CDT Fri Apr 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR COOKE COUNTY UNTIL 445 PM CDT...

At 409 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lindsay, or 7 miles west of Gainesville, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

 Locations impacted include...
Gainesville, Muenster, Lindsay, Callisburg, Lake Kiowa, Ray Roberts
Park Johnson Branch and Valley View.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.

LAT...LON 3395 9695 3394 9695 3376 9694 3342 9704
      3344 9748 3391 9748 3383 9746 3382 9738
      3388 9733 3386 9733 3389 9731 3386 9726
      3392 9721 3386 9717 3376 9719 3372 9711
      3382 9705 3385 9709 3384 9703 3395 9700
TIME...MOT...LOC 2109Z 219DEG 44KT 3364 9728

Barnes
Special weather statement, Apr 23, 4:17 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
417 PM CDT Fri Apr 23 2021

TXZ121-232145-
Kaufman TX-
417 PM CDT Fri Apr 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR KAUFMAN COUNTY UNTIL 445 PM
CDT...

At 417 PM CDT, Doppler radar was tracking a strong thunderstorm over
Grays Prairie, or 7 miles south of Kaufman, moving northeast at 50
mph.

Penny size hail will be possible with this storm.

 Locations impacted include...
Terrell, Kaufman, Mabank, Crandall, Talty, Kemp, Grays Prairie,
Cottonwood, Oak Grove, Post Oak Bend City, Rosser, Oak Ridge and
Lawrence.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.

LAT...LON 3257 9608 3236 9619 3236 9631 3245 9649
      3248 9651 3251 9650 3254 9651 3284 9628
      3284 9623 3276 9607
TIME...MOT...LOC 2117Z 212DEG 42KT 3248 9636

Sanchez
Local storm report, Apr 23, 4:26 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 PM CDT FRI APR 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     MCGREGOR                31.45N 97.38W
04/23/2021                   MCLENNAN           TX   EMERGENCY MNGR

            LARGE TREES WERE SNAPPED DUE TO ESTIMATED 50
            MPH WINDS. HALF THE TOWN IS WITHOUT POWER.

0343 PM     HAIL             MCGREGOR                31.45N 97.38W
04/23/2021  M1.00 INCH       MCLENNAN           TX   EMERGENCY MNGR

&&
Special weather statement, Apr 23, 4:35 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
435 PM CDT Fri Apr 23 2021

TXZ092-102-103-232200-
Denton TX-Cooke TX-Wise TX-
435 PM CDT Fri Apr 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE...NORTHWESTERN
DENTON AND SOUTHWESTERN COOKE COUNTIES UNTIL 500 PM CDT...

At 435 PM CDT, Doppler radar was tracking a strong thunderstorm over
Decatur, moving northeast at 60 mph.

Half inch hail will be possible with this storm.

 Locations impacted include...
Sanger, Decatur, Bridgeport, Alvord, Paradise and Valley View.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.

LAT...LON 3339 9706 3311 9766 3326 9778 3344 9760
      3344 9749 3354 9749 3356 9747
TIME...MOT...LOC 2135Z 234DEG 50KT 3324 9759

Sanchez
Local storm report, Apr 23, 4:44 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
444 PM CDT FRI APR 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             KAUFMAN                 32.58N 96.31W
04/23/2021  E0.75 INCH       KAUFMAN            TX   BROADCAST MEDIA

            DIME SIZED HAIL WAS REPORTED NEAR KAUFMAN.

&&

JLD
Special weather statement, Apr 23, 5:10 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
510 PM CDT Fri Apr 23 2021

TXZ141-142-232245-
Mills TX-Comanche TX-
510 PM CDT Fri Apr 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILLS AND SOUTHWESTERN
COMANCHE COUNTIES UNTIL 545 PM CDT...

At 509 PM CDT, Doppler radar was tracking a strong thunderstorm near
Zephyr, or 11 miles east of Early, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

 Locations impacted include...
Comanche and Mullin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Texas.

LAT...LON 3161 9878 3169 9876 3170 9867 3189 9880
      3200 9847 3170 9844 3168 9846 3158 9840
      3154 9887 3156 9887
TIME...MOT...LOC 2209Z 259DEG 20KT 3172 9874

Barnes

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 12:45 PM CDTSpecial Weather StatementFWDParker30 min
Apr 23, 1:13 PM CDTSpecial Weather StatementFWDTarrant32 min
Apr 23, 1:32 PM CDTSpecial Weather StatementFWDTarrant28 min
Apr 23, 1:44 PM CDTSpecial Weather StatementFWDJack31 min
Apr 23, 1:47 PM CDTSpecial Weather StatementFWDDallas, Rockwall28 min
Apr 23, 2:03 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise42 min
Apr 23, 2:08 PM CDTSpecial Weather StatementFWDDallas37 min
Apr 23, 2:27 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall63 min
Apr 23, 2:32 PM CDTRiver Flood WarningFWDHunt42 hr
Apr 23, 2:32 PM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall38 hr
Apr 23, 2:42 PM CDTSevere Thunderstorm WarningFWDCooke, Montague39 min
Apr 23, 3:12 PM CDTSevere Thunderstorm WarningFWDHunt63 min
Apr 23, 3:16 PM CDTSpecial Weather StatementFWDJohnson29 min
Apr 23, 3:28 PM CDTSpecial Weather StatementFWDMcLennan47 min
Apr 23, 3:42 PM CDTRiver Flood WarningFWDDallas14 hr
Apr 23, 3:46 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan23 min
Apr 23, 4:10 PM CDTSpecial Weather StatementFWDCooke35 min
Apr 23, 4:17 PM CDTSpecial Weather StatementFWDKaufman28 min
Apr 23, 4:35 PM CDTSpecial Weather StatementFWDWise25 min
Apr 23, 5:10 PM CDTSpecial Weather StatementFWDComanche35 min
Apr 23, 5:33 PM CDTSevere Thunderstorm WarningFWDLampasas57 min
Apr 23, 6:25 PM CDTSpecial Weather StatementFWDCoryell35 min
Apr 23, 6:34 PM CDTSpecial Weather StatementFWDJohnson26 min
Apr 23, 6:38 PM CDTSpecial Weather StatementFWDBosque37 min
Apr 23, 6:45 PM CDTTornado WarningFWDDenton19 min
Apr 23, 6:57 PM CDTSpecial Weather StatementFWDBell33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.